# SDR UIEA2018040500586

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 5307405001
- Part serial: NSN
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO VOME ON AND THE LT THRUST REVERSER ISOLATION VALVE MESSAGE.  NO SHOW OF THE NR 1 THRUST REVERSER SYS.  DURING MOVE, THE NR 1 THRUST REVERSER, LEVER REARWARD,  IN THE REVERSE IDLE DETENT IAW WDM 78-36-11, REV 14.   REPLACED THE M10440 RELAY AND CONDITION CHECKED NORMAL IAW AMM 78-36-00-725-001-H00, REV 123.  DIRECTIONAL PILOT VALVE PRESSURE SWITCH TESTED GOOD.
